# SDR AU990946

- Difficulty date: September 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCC3YR2
- System (JASC): 6120 · Propeller Controlling System
- Part: Nut
- Part number: MS210453
- Condition: Worn
- Location: Prop Control
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) PITCH CONTROL ROD END LOCKNUT VIBRATED LOOSE CAUSING DISCONNECTION OF THE PITCH CONTROL CABLE.  INVESTIGATION FOUND THE LOCKING FUNCTION ON THE NUT WAS NON-EXISTENT.
